# SDR C2XA01CL170

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 1013645801
- Part serial: 023E95
- Condition: Defective
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLT 3001 THE CREW REPORTED NR 2 ENGINE FIRE LOOP WILL NOT TEST.  MAINTENANCE REPLACED ANNUNCIATOR FAULT DETECTION SYSTEM PRINTED CIRCUIT BOARD.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
